Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this special weather statement at Aug 9, 2011, 4:39 PM EDT for Highlands County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2011, 4:39 PM EDT (20:39 UTC)
- Expired
- Aug 9, 2011, 5:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Tampa Bay, FL
County Highlands County, FL
The radar
The Melbourne radar (KMLB), 112 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 8.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3252 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 563 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
794
WWUS82 KTBW 092039
SPSTBW
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
439 PM EDT TUE AUG 9 2011
FLZ056-057-061-092130-
DE SOTO-HARDEE-HIGHLANDS-
439 PM EDT TUE AUG 9 2011
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL HIGHLANDS...SOUTHEASTERN
HARDEE AND NORTHEASTERN DESOTO COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED 11 MILES WEST OF LAKE JOSEPHINE...OR 13 MILES SOUTHWEST OF
SEBRING...MOVING EAST AT 40 MPH...WILL AFFECT LAKE PLACID...UNTIL 530
PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2720 8115 2720 8116 2717 8116 2723 8164
2751 8160 2739 8111
TIME...MOT...LOC 2039Z 280DEG 34KT 2735 8157
$$
JOHNSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this special weather statement went out at Aug 9, 1:51 PM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Aug 9, 1:51 PM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 151 PM EDT TUE AUG 9 2011 .SYNOPSIS... THE PATTERN ALOFT EARLY THIS AFTERNOON HAS A SHORT WAVE TROUGH APPROACHING THE PACIFIC NORTHWEST...A BROAD RIDGE DOMINATING MUCH OF THE SOUTHERN U.S. AND A LOW OVER ONTARIO TROUGHING TOWARD THE MID-ATLANTIC STATES. AT THE SURFACE...HIGH PRESSURE SPRAWLS ACROSS THE NORTH PLAINS WITH ONE FRONTAL BOUNDARY FROM THE CENTRAL PLAINS TO UPPER GREAT LAKES AND A SECOND BOUNDARY ARCING FROM THE ROCKIES ACROSS THE SOUTHERN PLAINS TO THE LOWER GREAT LAKES AND MID-ATLANTIC COAST. HIGH PRESSURE OVER THE OPEN ATLANTIC...NORTH OF LATITUDE 20...RIDGES WEST OVER CUBA TO THE GULF. && .SHORT TERM (TONIGHT - THURSDAY)... THE EAST COAST UPPER TROUGHING DROPS DOWN OVER THE SE U.S. COAST... PUSHING THE SOUTHERN MOST FRONT/BOUNDARY WITH IT AS A SURFACE TROUGH...AS THE CUBAN RIDGE AXIS LINGERS IN PLACE TRHOUGH WED. THESE FEATURES MAINTAIN WESTERLY FLOW WITH DEEP MOISTURE. THEN BY THU...THE UPPER TROUGH SLIDES OFFSHORE WITH SOME DRIER AIR ALOFT WORKING IN ON NW FLOW. THE SURFACE TROUGH WEAKENS OVER THE SE COAST WITH THE RIDGE AXIS LIFTING INTO THE STRAITS OR FAR SOUTHERN FL...WITH WESTERLY LOW LEVEL FLOW GENERALLY CONTINUING BUT LESS ROBUST. CLOUDY THIS AFTERNOON AS NUMEROUS SHOWERS AND STORMS HAVE FILLED IN MOST OF THE AREA. THESE WILL DIMINISH SOME AS THEY CONTINUE THROUGH THE OVERNIGHT HOURS. HAVE LOWERED THE AFTERNOON HIGHS...TEMPERATURES ARE STRUGGLING TO REACH THE 80S. PATTERN CONTINUES WITH SIMILAR CONDITIONS WED WITH NUMEROUS SHOWERS AND STORMS ALTHOUGH A BIT LESS SO AND HAVE MADE POPS 60 PERCENT CWA WIDE. DRIER AIR BEGINS THU WITH DECREASING CLOUDS AND SHOWERS AND STORMS IN THE LOW TO MID CATEGORY RANGE. .LONG TERM (THURSDAY NIGHT-TUESDAY)... THE LONG TERM PERIOD BEGINS WITH A TROUGH MOVING TOWARDS THE EAST COAST AND THE SURFACE RIDGE OVER EXTREME SOUTH FLORIDA. ON FRIDAY THE UPPER TROUGH WEAKENS/LIFTS NORTHWARD ALLOWING THE SURFACE RIDGE TO DRIFT SLIGHTLY NORTHWARD. SOME DRIER AIR SHOULD BE MOVING IN BY MIDDAY WHICH WILL HELP KEEP RAIN CHANCES AROUND 30%. HAVE INCLUDED AN AREA OF 40% POPS OVER OUR SOUTHERN COUNTIES WHERE FLOW (ALTHOUGH LIGHT) WILL BE MORE EASTERLY. THE RIDGE SHIFTS OVERHEAD ON SATURDAY AND MOISTURE REMAINS RATHER LIMITED...SO POPS REMAIN IN THE 30-40% RANGE. ANOTHER TROUGH MOVES THROUGH THE GREAT LAKES AND TOWARDS THE MID ATLANTIC COAST LATE SATURDAY/EARLY SUNDAY. THIS PUSHES THE SURFACE RIDGE BACK TO THE SOUTH AS WELL AS INCREASES MOISTURE...SO POPS BACK UP TO 40% AREA-WIDE SUNDAY AFTERNOON. THE TROUGH DOESN'T SHIFT OFF THE EAST COAST UNTIL MONDAY EVENING...SO SIMILAR CONDITIONS EXPECTED ON MONDAY. WITH AVERAGE TO BELOW AVERAGE RAIN CHANCES THROUGHOUT THE EXTENDED...TEMPS WILL CONTINUE TO RUN SEVERAL DEGREES ABOVE NORMAL EACH DAY. && .AVIATION... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO EARLY THIS EVENING THEN BECOME ISOLATED OVERNIGHT BEFORE MORE CONVECTION DEVELOPS OVER THE COASTAL WATERS AND MOVES ONSHORE LATE TONIGHT AND WEDNESDAY MORNING. MVFR/LOCAL IFR CONDITIONS WILL BE POSSIBLE IN THE CONVECTION...OTHERWISE VFR CONDITIONS ARE EXPECTED. && .MARINE... WEST TO NW WINDS CONTINUE FOR THE NEXT COUPLE OF DAYS AS THE TROUGH TO THE NORTH WEAKENS AND THE RIDGE TO THE SOUTH LIFTS NORTH WITH A RELAXING GRADIENT. STILL SOME WIND ON THE GULF BUT SPEEDS SHOULD BE COMING DOWN TO AROUND 15KT TONIGHT...AND WILL LET THE CAUTION HEADLINE EXPIRE WITH THE AFTERNOON FORECAST ISSUANCE...AND CONTINUE FOR WED. WINDS THEN RUN 1OKT OR LESS AS THEY SHIFT TO EAST LATE IN THE WEEK AND THEN BACK TO WEST BY SUN. && .FIRE WEATHER... NO CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... TPA 80 91 80 93 / 40 60 30 40 FMY 78 91 77 93 / 30 60 30 40 GIF 77 93 77 95 / 40 60 30 40 SRQ 80 90 79 92 / 40 60 30 40 BKV 75 92 75 95 / 40 60 20 30 SPG 82 91 82 93 / 40 60 30 40 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...09/RUDE LONG TERM...23/MCNATT AVIATION...69/CLOSE
Hazardous weather outlook, Aug 9, 5:41 AM EDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 541 AM EDT TUE AUG 9 2011 FLZ039-042-043-048>052-055>057-060>062-065-091600- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 541 AM EDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... NUMEROUS THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT UNDER A WARM AND MOIST WESTERLY FLOW. HEAVY RAINS...GUSTY WINDS AND FREQUENT DEADLY LIGHTNING WILL BE THE MAIN HAZARDS WITH THE STORMS. ...RIP CURRENT IMPACT... THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY WITH A MODERATE WESTERLY FLOW IN PLACE. A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER INTO DEEPER WATER. TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE EACH DAY AND NIGHT WITH GUSTY WINDS...HEAVY RAINS AND FREQUENT DEADLY LIGHTNING POSSIBLE. ...EXCESSIVE HEAT IMPACT... AFTERNOON TEMPERATURES WILL CLIMB INTO THE LOWER TO MID 90S FOR THE END OF THE WEEK. THIS WILL ALLOW HEAT INDEX VALUES TO BE GENERALLY AROUND 105. ...RIP CURRENT IMPACT... WESTERLY WINDS WILL BRING A MODERATE RISK OF RIP CURRENTS TO AREA BEACHES THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. COLSON
In the hours before
Special weather statement, Aug 9, 12:10 PM EDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 1210 PM EDT TUE AUG 9 2011 FLZ055-056-091700- HARDEE-MANATEE- 1210 PM EDT TUE AUG 9 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN MANATEE AND CENTRAL HARDEE COUNTIES FOR A STRONG THUNDERSTORM WITH STRONG WIND GUSTS VALID UNTIL 100 PM EDT... AT 1209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A STRONG THUNDERSTORM LOCATED NEAR MYAKKA HEAD...OR 16 MILES WEST OF WAUCHULA...MOVING EAST AT 20 MPH WILL AFFECT MYAKKA HEAD...DUETTE... ONA AND WAUCHULA. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES. FREQUENT LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 2761 8175 2738 8178 2744 8218 2762 8216 TIME...MOT...LOC 1610Z 275DEG 19KT 2752 8207
Special weather statement, Aug 9, 2:29 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
229 PM EDT TUE AUG 9 2011
FLZ050-051-091915-
HILLSBOROUGH-PINELLAS-
229 PM EDT TUE AUG 9 2011
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN PINELLAS AND WESTERN
HILLSBOROUGH COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR HIGHPOINT...OR NEAR PINELLAS PARK...MOVING EAST AT 20
MPH...WILL AFFECT SEMINOLE...PINELLAS PARK...MADEIRA BEACH AND
LEALMAN...UNTIL 315 PM EDT.
THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 6 AND 32.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.
WIND GUSTS OF 37 MPH HAVE BEEN MEASURED AT INDIAN SHORES IN PINELLAS
COUNTY AND GUSTS TO 38 MPH AT SAINT PETE-CLEARWATER AIRPORT.
TORRENTIAL DOWNPOURS WILL DROP UP TO 2 INCHES IN AN HOUR.
&&
LAT...LON 2800 8277 2797 8267 2795 8271 2788 8261
2788 8255 2793 8254 2791 8248 2785 8246
2789 8241 2788 8237 2784 8241 2785 8246
2780 8245 2780 8259 2770 8263 2769 8271
2763 8266 2763 8268 2786 8286
TIME...MOT...LOC 1828Z 280DEG 19KT 2789 8269
JOHNSONSpecial weather statement, Aug 9, 2:46 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 246 PM EDT TUE AUG 9 2011 FLZ051-055-091930- HILLSBOROUGH-MANATEE- 246 PM EDT TUE AUG 9 2011 ...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MANATEE AND SOUTHEASTERN HILLSBOROUGH COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS LOCATED 6 MILES WEST OF RUSKIN...OR 9 MILES EAST OF SAINT PETERSBURG...MOVING EAST AT 30 MPH...WILL AFFECT APOLLO BEACH... RUSKIN...SUN CITY CENTER AND WIMAUMA...UNTIL 330 PM EDT. GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. && LAT...LON 2773 8206 2747 8205 2765 8254 2778 8243 TIME...MOT...LOC 1847Z 287DEG 28KT 2771 8249 JOHNSON
Special weather statement, Aug 9, 3:04 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
304 PM EDT TUE AUG 9 2011
FLZ055-060-091945-
SARASOTA-MANATEE-
304 PM EDT TUE AUG 9 2011
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MANATEE AND NORTHERN
SARASOTA COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR SARASOTA BRADENTON AIRPORT...OR NEAR SARASOTA...MOVING
EAST AT 30 MPH...WILL AFFECT WHITFIELD...WEST SAMOSET...SOUTH
SARASOTA AND SIESTA KEY...UNTIL 345 PM EDT.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 205 AND 220.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.
WIND GUSTS TO 45 WERE MEASURED AT SARASOTA-BRADENTON INTERNATIONAL
AIRPORT AT 257 PM.
&&
LAT...LON 2740 8264 2738 8261 2735 8258 2734 8256
2740 8258 2742 8263 2754 8258 2739 8208
2717 8220 2724 8254 2727 8258 2730 8258
2738 8264
TIME...MOT...LOC 1904Z 287DEG 25KT 2738 8253
JOHNSONSpecial weather statement, Aug 9, 3:24 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
324 PM EDT TUE AUG 9 2011
FLZ055-056-061-092015-
DE SOTO-HARDEE-MANATEE-
324 PM EDT TUE AUG 9 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
MANATEE...SOUTHWESTERN HARDEE AND NORTHWESTERN DESOTO COUNTIES FOR
STRONG THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL 415 PM EDT...
AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED NEAR LAKE MANATEE STATE PARK...OR 18
MILES EAST OF PALMETTO...MOVING SOUTHEAST AT 30 MPH WILL AFFECT
MYAKKA HEAD...ONA AND LILY.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2756 8204 2750 8185 2726 8199 2749 8240
2760 8231
TIME...MOT...LOC 1924Z 295DEG 27KT 2753 8226
JOHNSONSpecial weather statement, Aug 9, 4:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
439 PM EDT TUE AUG 9 2011
FLZ056-057-061-092130-
DE SOTO-HARDEE-HIGHLANDS-
439 PM EDT TUE AUG 9 2011
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL HIGHLANDS...SOUTHEASTERN
HARDEE AND NORTHEASTERN DESOTO COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED 11 MILES WEST OF LAKE JOSEPHINE...OR 13 MILES SOUTHWEST OF
SEBRING...MOVING EAST AT 40 MPH...WILL AFFECT LAKE PLACID...UNTIL 530
PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2720 8115 2720 8116 2717 8116 2723 8164
2751 8160 2739 8111
TIME...MOT...LOC 2039Z 280DEG 34KT 2735 8157
JOHNSONThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 10:41 AM EDT | Special Marine Warning | TBW | 34 min | |
| Aug 9, 11:06 AM EDT | Special Weather Statement | TBW | Polk | 39 min |
| Aug 9, 12:10 PM EDT | Special Weather Statement | TBW | Hardee | 50 min |
| Aug 9, 1:45 PM EDT | Areal Flood Advisory | TBW | Hillsborough, Pasco | 60 min |
| Aug 9, 2:13 PM EDT | Areal Flood Advisory | TBW | Pinellas | 3 hr |
| Aug 9, 2:22 PM EDT | Special Marine Warning | TBW | 23 min | |
| Aug 9, 2:24 PM EDT | Special Marine Warning | TBW | 51 min | |
| Aug 9, 2:46 PM EDT | Areal Flood Advisory | TBW | Hillsborough | 3 hr |
| Aug 9, 2:46 PM EDT | Special Weather Statement | TBW | Manatee | 44 min |
| Aug 9, 2:49 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee | 41 min |
| Aug 9, 3:04 PM EDT | Special Weather Statement | TBW | Manatee, Sarasota | 41 min |
| Aug 9, 3:05 PM EDT | Special Marine Warning | TBW | 29 min | |
| Aug 9, 3:16 PM EDT | Areal Flood Advisory | TBW | Hillsborough, Manatee | 119 min |
| Aug 9, 3:24 PM EDT | Special Weather Statement | TBW | Manatee | 51 min |
| Aug 9, 3:46 PM EDT | Severe Thunderstorm Warning | TBW | DeSoto, Hardee, Manatee | 29 min |
| Aug 9, 5:01 PM EDT | Special Marine Warning | TBW | 44 min | |
| Aug 9, 6:41 PM EDT | Special Marine Warning | TBW | 34 min |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.